Publicaciones (205) Publicaciones en las que ha participado algún/a investigador/a

2023

  1. A Radial Basis Scale Conjugate Gradient Deep Neural Network for the Monkeypox Transmission System

    Mathematics, Vol. 11, Núm. 4

  2. A Soft Computing Scaled Conjugate Gradient Procedure for the Fractional Order Majnun and Layla Romantic Story

    Mathematics, Vol. 11, Núm. 4

  3. A Study of Positivity Analysis for Difference Operators in the Liouville–Caputo Setting

    Symmetry, Vol. 15, Núm. 2

  4. A Swarming Meyer Wavelet Computing Approach to Solve the Transport System of Goods

    Axioms, Vol. 12, Núm. 5

  5. A stochastic computational scheme for the computer epidemic virus with delay effects

    AIMS Mathematics, Vol. 8, Núm. 1, pp. 148-163

  6. Analysis of nonlinear compartmental model using a reliable method

    Mathematics and Computers in Simulation, Vol. 214, pp. 133-151

  7. Artificial neural network procedures for the waterborne spread and control of diseases

    AIMS Mathematics, Vol. 8, Núm. 1, pp. 2435-2452

  8. Assisting the decision making-A generalization of choice models to handle the binary choices

    AIMS Mathematics, Vol. 8, Núm. 2, pp. 3083-3100

  9. Calculating periodic orbits of the Hénon–Heiles system

    Frontiers in Astronomy and Space Sciences, Vol. 9

  10. Global stability of the Euler-Bernoulli beams excited by multiplicative white noises

    3c Tecnología: glosas de innovación aplicadas a la pyme, Vol. 12, Núm. 1, pp. 386-412

  11. Mathematical modeling for the development of traffic based on the theory of system dynamics

    AIMS Mathematics, Vol. 8, Núm. 11, pp. 27626-27642

  12. On Counting Polynomials of Supercoronenes and Triangle-Shaped Discotic Graphene

    Polycyclic Aromatic Compounds

  13. On the Periodic Orbits of the Perturbed Two- and Three-Body Problems

    Galaxies, Vol. 11, Núm. 2

  14. On the implementation of fractional homotopy perturbation transform method to the Emden–Fowler equations

    Pramana - Journal of Physics, Vol. 97, Núm. 3

  15. Periodic Orbits of Quantised Restricted Three-Body Problem

    Universe, Vol. 9, Núm. 3